# SDR GTIA2017110502222

- Difficulty date: November 5, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 6907
- Aircraft time: 3,435 hours, 1,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR OF WET PAINT INITIALLY REPORTED BY FA,  THEN NOTICED IN THE FLIGHT DECK.  STARTED ON THE APPROACH DESCENDING BELOW 3000 FT,  ODOR CONTINUED TO ENGINE SHUT DOWN AT GATE.  RAN ENGINES 1 & 2 TO ISOLATE CAUSE OF ODOR IAW AMM 71-00-00.   ISOLATED PACK 1 & 2 WITH BLEED NR 1 AND PACK 1 & 2 BLEED NR 2,  NO EVIDENCE OF AN ODOR IN THE ENTIRE CABIN OR COCKPIT IAW TSM 05-50-00.  ACFT OK FOR SERICE.
